Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    dazed and confused
    avatar
    s2bmama posted:
    ok completely and totally confused af started on the sixth and should have ended a week later but its thursday an im still showing signs of bleeding its extremely light and i only see it when i get done in the bathroom des anyone have any advice??
    Reply
     
    avatar
    canada2010 responded:
    You probably should talk to a Dr. if you can, constant spotting is a cause for concern.


    Spotlight: Member Stories

    My husband and I just started TTC (my first, his third) since (9-1-10), post vas-reversal surgery. I've been using a fertility microscope for the ...More

    Helpful Tips

    Vitamin Deficiencies Lead to infertility
    Having trouble concieveing?? Next time you are st your doctors office ask for a blood draw to check your vitamin levels. Low amounts of ... More
    Was this Helpful?
    2 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.